Operations Research

College of Engineering

Works Published in 1982

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1982 chapter

The Drazin inverse of an operator

In S. L. Campbell (Ed.), Recent Applications of Generalized Inverses. Pitman Publishing Company.

Ed(s): S. Campbell

Source: NC State University Libraries
Added: December 22, 2021

1982 conference paper

Systolic networks for orthogonal equivalence transformations and their applications

In P. Penfield (Ed.), Proceedings of the Conference on Advanced Research in VLSI (pp. 113–122). Norwood, MA: Artech House, Inc.

By: D. Heller & I. Ipsen

Ed(s): P. Penfield

Event: Conference on Advanced Research in VLSI

Source: NC State University Libraries
Added: October 28, 2021

1982 report

User’s Guide of ERC Slitting Package

(Technical Report No. CC3083-02). AT&T Engineering Research Center.

By: C. Lamendola & S. Fang

Source: NC State University Libraries
Added: August 28, 2021

1982 report

Fiber Selection Problem in the Lightguide Cable Ribboning Process

(Technical Report No. CC7778). AT&T Engineering Research Center.

By: M. Murr & S. Fang

Source: NC State University Libraries
Added: August 28, 2021

1982 conference paper

Optimal Scheduling of the Coil Slitting Problem

IIE Proceedings of Annual Conference, 476–480.

By: C. Lamendola & S. Fang

Source: NC State University Libraries
Added: August 28, 2021

1982 journal article

A Note on Q-Matrices

Bulletin of the Institute of Mathematics Academia Sinica, 10(3), 239–243.

By: S. Fang

Source: NC State University Libraries
Added: August 28, 2021

1982 journal article

Fixed Point Models for the Equilibrium Problems on Transportation Networks

Tamkang Journal of Mathematics, 13(2), 181–191.

By: S. Fang

Source: NC State University Libraries
Added: July 31, 2021

1982 journal article

Solving Linear Constrained Separable Convex Programs via Generalized Geometric Programming Duality

Chinese Journal of Mathematics, 10(2), 103–112.

By: S. Fang

Source: NC State University Libraries
Added: July 31, 2021

1982 journal article

Traffic Equilibria on Multiclass-User Transportation Networks Analyzed via Variational Inequalities

Tamkang Journal of Mathematics, 13(1), 1–9.

By: S. Fang

Source: NC State University Libraries
Added: July 31, 2021

1982 journal article

Generalized variational inequalities

Journal of Optimization Theory and Applications, 38(3), 363–383.

By: S. Fang & E. Peterson

Sources: Crossref, ORCID
Added: June 13, 2021

1982 journal article

A model for locating repair stations in a sequential manufacturing process

Applied Mathematical Modelling, 6(5), 363–368.

By: S. Fang

Sources: Crossref, ORCID
Added: June 13, 2021

1982 journal article

A second order singular linear system arising in electric power systems analysis†

International Journal of Systems Science, 13(1), 101–108.

By: S. Campbell & N. Rose

Sources: Crossref, ORCID
Added: October 25, 2020

1982 journal article

Nontrivial isometries on sp(α)

International Journal of Mathematics and Mathematical Sciences, 5(2), 257–261.

Sources: Crossref, ORCID
Added: October 25, 2020

1982 journal article

On positive controllers and linear quadratic optimal control problems†

International Journal of Control, 36(5), 885–888.

Sources: Crossref, ORCID
Added: August 31, 2020

1982 journal article

Collocation methods for some singular integral equations in linear transport theory

Journal of Integral Equations, 4, 77–88.

By: C. Kelley & T. Mullikin

Sources: ORCID, NC State University Libraries
Added: August 29, 2019

1982 journal article

Approximation of solutions to some quadratic integral equations in transport theory

Journal of Integral Equations, 4, 221–237.

By: C. Kelley

Sources: ORCID, NC State University Libraries
Added: August 29, 2019

1982 journal article

Convergence Acceleration for Newton’s Method at Singular Points

SIAM Journal on Numerical Analysis, 19(1), 219–229.

By: D. Decker & C. Kelley

Sources: Crossref, ORCID
Added: July 28, 2019

1982 journal article

Approximate methods for the solution of the Chandrasekhar H‐equation

Journal of Mathematical Physics, 23(11), 2097–2100.

By: C. Kelley

Sources: Crossref, ORCID
Added: July 28, 2019